师资队伍
讲师
当前位置: 学院主页 > 师资队伍 > 讲师 > 正文

刘创业

发布时间:2015-08-01 作者: 浏览次数:

刘创业

1981.11         生于湖南省衡阳县
2000.9-2004.7   本科毕业于湖南理工学院数学系并获理学学士学位
2004.9-2009.7   中国科学院武汉物理与数学研究所并获理学博士学位

2015.8-2016.8   访问美国犹他州立大学数学系
2009.7-至今     华中师范大学数学与统计学学院讲师



讲授课程   泛函分析(本科生必修课)
           泛函分析(硕士生必修课)
           高等数学A,线性代数(本科生必修课)
           数学分析(本科生专业课)
           高等代数与解析几何1,2,3(本科生专业课)  

研究方向   非线性椭圆偏微分方程

近五年科研情况

科研项目

2015.8-2016.8      国家公派出国留学项目

2012.1-2014.12     国家自然科学青年科学基金项目(编号11101171,经费22万),项目主持人,
2012.1-2012.12     中央高校基本科研业务费专项资金(编号120002040436,经费3万),项目主持人,



研究论文

  1. C. Liu and Z.-Q. Wang, Synchronization of positive solutions for coupled Schrödinger equations, 2018, Discrete Contin. Dyn. Syst., 38(6)(2018), 2795-2808.

  2. C. Liu and Z.-Q. Wang, A complete classification of ground-states for a coupled nonlinear Schrödinger system. Commun. Pure Appl. Anal. 2017, 16(1): 115-130.

  3. C. Liu, N. V. Nguyen and Z.-Q. Wang, Orbital stability of spatially synchronized solitary waves of Schrödinger system with power-type nonlinearities,

    Journal of Nonlinear and Convex Analysis, 18(8)(2017),1459-1483.

  4. C. Liu, N. V. Nguyen and Z.-Q. Wang, Orbital stability of spatially synchronized solitary waves of an m-coupled nonlinear Schrödinger system. Journal of Mathematical Physics, 2016, 57(10): 345-361.

  5. C. Liu, N. V. Nguyen and Z.- Q. Wang, Existence and Stability of Solitary Waves of An M-Coupled Nonlinear Schrödinger System, J.Math.Study, 2016, 49(2): 132-148.

  6. Chen Z, He C, Liu C. Blowup alternative for Gross-Pitaevskii hierarchies. Physics, 2012.

  7. Z. Chen and C. Liu, On the Cauchy problem for Gross–Pitaevskii hierarchies. Journal of Mathematical Physics, 2011, 52(3):44.

  8. Chengjun He and C. LiuNonexistence for mixed-type equations with critical exponent nonlinearity in a Ball. Applied Mathematics Letters, 2011, 24(5)679-686.

  9. C. Liu A rigorous derivation of the Gross-Pitaevskii Hierarchy for weakly coupled two-dimensional bosons.Acta Mathematica Scientia, 30(3) (2010): 841-856.

  10. C. Liu, Zhengping Wang and Huan-Song Zhou, Asymptotically linear Schrödinger equation with potential vanishing at infinity. Journal of Differential Equations, 2008,245(1) : 201-222.

 

湖北省武汉市珞瑜路152,华中师范大学数学与统计学学院
chuangyeliu@mail.ccnu.edu.cn

(最后更新日期:2018-09-28)

上一篇:李佩彦

下一篇:彭杰